| Model Number |
IGK0008RS45 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(10/3233) based on the initial information received, the radially supported segment of the graft remained implanted.The non-implanted segment was sent to an external and independent laboratory for analysis.The analysis is pending.(4109) the review of historical data indicated that there is another complaint (complaint #(b)(4)) for bleeding event reported for the same sterilization lot number 23a13.The serious incident occurred in france and was reported to the fda (mfg report number : 1640201-2023-00021).To be noted that there is no similarity between the two grafts involved in complaint #(b)(4) and #(b)(4) (subject to this emdr), as the product model involved, and the coating parameters are different.In fact, a bifurcated graft was used for complaint #849151, whereas a straight graft with a radially supported portion was used for complaint #(b)(4).Consequently, due to the manufacturing process, they have different textile parameters.In conclusion, there is no similarity between the products under consideration in the two complaints.However, complaint #(b)(4) cannot be completely excluded since, at the time of the investigation, the root cause could not be determined.(11/3233) one retention sample from same sterilization lot number and with the same coating parameters as the involved device was selected.It should be noted that the selected retention product also shares the same textile parameters as the non radially supported segment of the involved device.A visual inspection and a waterpermeability testing are ongoing.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Event or Problem Description
It was reported to intervascular that during an urgent bi-femoral axillary bypass surgery under general anesthesia, massive bleeding occurred.Axillary anastomosis was performed then it was rinsed with heparinized serum, the bleeding was observed after unclamping the axillary anastomosis at the non radially supported segment (all part of the segment).Reportedly, the graft was porous and behaved as if it was not coated.The bleeding was diffuse.The graft was taken out of the patient and rinsed again, it was noticed that the graft was porous over 15cm in the distal part.A second prosthesis was used to replace the porous section, and was re-anastomosed to the first graft.Consequently the surgery was prolonged by around 15 minutes.On 2nd may, 2024 it was indicated that there is no consequence on the patient and that he is in good health.Complaint 1026513.
Event or Problem Description
Complaint(b)(4).
Additional Manufacturer Narrative
(11/213) the involved graft was sent to an external and independent laboratory for macroscopic analysis.The report concluded that no macroscopic defect in the textile structure was found.(11/213) one retention sample from same sterilization lot number and with the same coating parameters as the involved device was selected.A visual inspection performed by the quality control technician concluded that the product is in compliance with the product specifications.This retention sample also underwent water permeability testing.The test result indicated a value of 0,060 ml/cm²/min which is within product specifications (< 5 ml/cm²/min).(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Additional Manufacturer Narrative
(3331/213) a thorough investigation of the manufacturing data (bleeding complaint rates on intergard product family and radially supported grafts and rejection rates in relation with collagen coating process) was performed, and it concluded that there is no element that could question the quality of the involved product at the time of manufacturing.(4112/213)the case and its investigation have been reviewed by the medical affairs department who concluded that the results of the investigation or the laboratory analysis were inconclusive and did not identify a cause of bleeding.Bleeding can occur for a variety of reasons that were not assessed including perioperative handling of the device or the intraoperative coagulation profile of the patient.(4315)the investigation performed, based on the investigation findings and the medical review, does not lead to a clear conclusion about the cause of the reported adverse event.However, the investigation suggests that the product was conform as there is no element that could question the quality of the involved product at the time of manufacturing.(22) it should be noted that as per the product instructions for use, bleeding event is a potential complication which may occur in conjunction with the use of vascular prosthesis.
Event or Problem Description
Complaint #(b)(4).